# SDR CALA2025080107188

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N27515
- Make and model: Boeing 737-9
- Aircraft serial: 43452
- Aircraft time: 14,689 hours, 4,822 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED INSPECTION OF FWD RIGHT ESCAPE SLIDE DUE TO CATERING ATTEMPTING OPENING DOOR WHILE ARMED.  PERFORMED ESCAPE SLIDE PACK VISUAL CHECK IAW AMM 25-66-01-200-802 & ESCAPE SLIDE PACK IONFLATION CYLINDER. BOTH OPS CHECK GOOD AT THIS TIME. NO PRESSURE LOSS ON CYLINDER.
